# SDR GTIA2020040635147

- Difficulty date: April 3, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 20,488 hours, 9,294 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CAPT REPORT DIRTY SOCKS SMELL-PERFORMED TSM 05-50-00-810-831-A UNABLE TO DUPLICATE FUME OR ODOR. PERFORMED BOTH ENGINES RUN-UP AND PACK BURN IAW AMM 71-00-00 AND 21-00-00 NO FUME OR ODOR NOTED. A/C GOOD FOR CONT SVC.
